Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A Very Mean Value Theorem

  • 99 Accesses

This is a preview of subscription content, log in to check access.


  1. [F-M95]

    M. Furi and M. Martelli, A multidimensional version of Rolle’s theorem.Amer. Math. Monthly 102 (1995), 243–249.

  2. [M69]

    J. Milnor,Topology from the Differentiable Viewpoint. University Press of Virginia, 1969.

  3. [RB-C74]

    W. W. Rouse Ball and H. S. M. Coxeter,Mathematical Recreations and Essays, 12th edition, University of Toronto Press, 1974.

Download references

Author information

Correspondence to Sung Soo Kim.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kim, S.S., Holbrook, J. A Very Mean Value Theorem. The Mathematical Intelligencer 25, 42–47 (2003). https://doi.org/10.1007/BF02985637

Download citation


  • Boundary Function
  • Global Maximum
  • Mathematical Intelligencer
  • Local Extremum
  • Closed Unit Disc